# SDR SWAA2025032699171

- Difficulty date: February 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#07 A-043 AFT CARGO COMPARTMENT FLOORBOARD STRAP CORRODED AT STA 887 RBL 20 TO LBL 10 WL 156<[01] REMOVED AND REPLACED ON SHELF AFT CARGO COMPARTMENT FLOORBOARD STRAP AT STA 887 RBL 20 TO LBL 10 WL 156 IAW SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED ON SHELF AFT CARGO COMPARTMENT FLOORBOARD STRAP P/N 146A9401U39-39 AT STA 887 RBL 20 TO LBL 10 WL 156 IAW SRM 51-40-02-0G-0 & DWG 146A7500 REV: B;[03] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOORBOARD STRAP P/N 146A9401U39-39 AT STA 887 RBL 20 TO LBL 10 WL 156 IAW SRM 51-40-02-0G-0 & DWG 146A7500 REV: B;[04] COMPLETE AUDIT C/W;[05] COMPLETE AUDIT C/W
